# SDR CALA9801968

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Adj
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT ENTRY DOOR TAILCONE RELEASE PULLED HIGH AT 25 POUNDS.  THE CABLE AND CONDUIT WERE REPLACED AND AN ADJUSTMENT/TEST WAS PERFORMED IAW MM 53-53-00.
